Alert archive / California / Tornado Warnings in 2014
Tornado Warning 1, NWS Los Angeles, CA
NWS Los Angeles, CA issued this tornado warning at Mar 1, 2014, 3:24 AM PST for Los Angeles County, California. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2014, 3:24 AM PST (11:24 UTC)
- Expired
- Mar 1, 2014, 4:00 AM PST
- In force
- 36 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 44 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
801 WFUS56 KLOX 011124 TORLOX CAC037-011200- /O.NEW.KLOX.TO.W.0001.140301T1124Z-140301T1200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OXNARD CA 324 AM PST SAT MAR 1 2014 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA... * UNTIL 400 AM PST * AT 319 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WALNUT...OR 10 MILES WEST OF POMONA...MOVING NORTH AT 15 MPH. * THE TORNADO WILL AFFECT POMONA AND AZUSA DURING THROUGH 4 AM PST. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3431 11790 3421 11770 3401 11783 3403 11791 TIME...MOT...LOC 1122Z 197DEG 15KT 3405 11788 $$ KAPLAN/DB
2 follow-up statements
770 WWUS56 KLOX 011131 SVSLOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 331 AM PST SAT MAR 1 2014 CAC037-011200- /O.CON.KLOX.TO.W.0001.000000T0000Z-140301T1200Z/ LOS ANGELES CA- 331 AM PST SAT MAR 1 2014 ...A TORNADO WARNING AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM PST FOR EAST CENTRAL LOS ANGELES COUNTY... AT 324 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO LOCATED IN WEST COVINA AND WAS MOVING NORTH AT 25 MPH. IT WILL LIKELY AFFECT COVINA...CHARTER OAK...SAN DIMAS AND GLENDORA BY 4 AM PST. THIS STORM IS THE SAME ONE FOR WHICH A SEVERE THUNDERSTORM WATCH HAD BEEN ISSUED. IT BEGAN SHOWING A ROTATION SIGNATURE ON DOPPLER RADAR INDICATIVE OF A TORNADO. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. LAT...LON 3431 11790 3421 11770 3401 11783 3403 11791 TIME...MOT...LOC 1127Z 197DEG 15KT 3407 11787 $$ DB/ASR
602 WWUS56 KLOX 011158 SVSLOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 358 AM PST SAT MAR 1 2014 CAC037-011205- /O.EXP.KLOX.TO.W.0001.000000T0000Z-140301T1200Z/ LOS ANGELES CA- 358 AM PST SAT MAR 1 2014 ...THE TORNADO WARNING FOR EAST CENTRAL LOS ANGELES COUNTY WILL EXPIRE AT 400 AM PST... DOPPLER RADAR INDICATED THE ROTATION IN THE SEVERE THUNDERSTORM WARNING HAS DIMINISHED. THERE IS NO LONGER A THREAT FOR A WEAK TORNADO...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3431 11790 3421 11770 3401 11783 3403 11791 TIME...MOT...LOC 1155Z 197DEG 15KT 3418 11783 $$ KAPLAN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this tornado warning went out at Feb 28, 10:10 PM PST, 5 hours 14 minutes earlier.
Area forecast discussion, Feb 28, 10:10 PM PST, 5 hours 14 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1010 PM PST FRI FEB 28 2014 ...UPDATE FOR NEW AVIATION DISCUSSION... .SYNOPSIS... THE WINTER STORM WILL CONTINUE THROUGH SATURDAY...BRINGING RAIN...HIGH ELEVATION SNOW...GUSTY WINDS...POSSIBLE THUNDERSTORMS AND WATERSPOUTS...URBAN FLOODING...AND MUD AND DEBRIS FLOWS NEAR RECENT BURN AREAS. PRECIPITATION WILL BE INTENSE AT TIMES. SHOWERS WILL TAPER OFF LATE SATURDAY NIGHT INTO SUNDAY. DRY AND WARMER WEATHER IS EXPECTED NEXT WEEK EXCEPT FOR A SMALL CHANCE OF SHOWERS NORTH OF PT CONCEPTION WEDNESDAY NIGHT INTO THURSDAY. && .SHORT TERM (TODAY-MON)...MODERATE TO HEAVY RAIN OVER VENTURA AND LA COUNTY IS SLOWLY MOVING TO NORTH AND THE REGION WAS FAIRLY PRECIPITATION FREE TO THE SOUTH. RAIN WILL SLOWLY DIMINISH THRU MIDNIGHT FOR LA AND VTA COUNTY BUT HEAVY PRECIP AND FLOODING WILL STILL BE POSSIBLE UNDER ANY SHOWER. DON'T BE FOOLED BY ANY LULL THIS STORM WILL NOT BE OVER UNTIL TOMORROW NIGHT AND A HEAVY SHOWER WILL BE POSSIBLE AT ANY TIME. A BIG LOBE OF PVA IS SWINGING AROUND THE UPPER LOW AND WILL SMASH INTO THE CENTRAL COAST LATER THIS EVENING BRINGING ANOTHER ROUND OF HEAVY SHOWERS AND THUNDERSTORMS. THESE HEAVY SHOWERS AND TSTMS WILL WORK THEIR WAY THROUGH TO VTA AND LA COUNTY OVERNIGHT. RAINFALL SO FAR IS 1 TO 3 INCHES COASTS 3 TO 6 INCHES VLYS AND FOOTHILLS AND 4 TO 8 INCHES IN THE MTNS. SNOW HAS FALLEN AS LOW AS 5500 FEET BUT IN GENERAL SNOW LEVELS ARE AROUND 6000 FEET. QUICK LOOK AT THE 00Z NAM SHOW CURRENT FCST ON TRACK SATURDAY CHOCK A PLENTY OF HEAVY SHOWERS AND THUNDERSTORMS CREATED BY THE PVA ASSOC WITH THE UPPER LOW ALONG THE INCREASING INSTABILITY BROUGHT ABOUT BY THE COOLING UPPER ATMOSPHERE. THIS MDL RUN SHOWS ANOTHER 1 TO 3 INCHES OF RAIN FOR MOST AREAS SATURDAY. FROM PREVIOUS DISCUSSION... AS THE UPPER LOW FINALLY MOVES EAST OF THE AREA SATURDAY NIGHT WE SHOULD SEE DECREASING SHOWERS, THOUGH STILL LOCALLY HEAVY AT TIMES, ESPECIALLY ACROSS EASTERN LA COUNTY. ON SUNDAY STILL A FEW SHOWERS AROUND BUT MUCH LESS PRECIP EXPECTED OVERALL AND NO CONVECTION. DRY AND WARMER CONDITIONS EXPECTED MONDAY. .LONG TERM (TUE-FRI)...DRY WEATHER FOR THE MOST PART EXCEPT FOR A SMALL CHANCE OF RAIN N OF PT CONCEPTION LATE WEDNESDAY INTO THU. PRETTY NICE RIDGING ACROSS THE AREA LATE MONDAY INTO WEDNESDAY WITH HIGHS WARMING UP WELL INTO THE 70S FOR THE VALLEYS BY WED. PROBABLY A LITTLE COOLING THU AS THAT WEAK TROF PASSES TO THE NORTH THU, THEN WARMING BACK UP FRIDAY AND CONTINUING INTO THE WEEKEND. THE GFS SHOWS WEAK OFFSHORE FLOW FRI/SAT AND WOULD NOT BE SURPRISED TO SEE A FEW 80S AROUND LATE NEXT WEEK AND THE WEEKEND. && .AVIATION...01/0600Z...LOW TO MODERATE CONFIDENCE IN THE 06Z TAF PACKAGE. ALTHO THERE IS GENERALLY HI CONFIDENCE IN LOW CLOUDS AND IFR/MVFR CIGS AT TIMES THRU THE PERIOD...THE TIMING OF THE FLIGHT CATS ARE PROBLEMATIC AS THESE CONDITIONS WILL LIKELY BE INTERMITTENT. IT DOES APPEAR THERE WILL BE A PERIOD OF VFR CIGS AT TIMES AT MOST OF THE AIRFIELDS AS WELL OVERNIGHT...BUT TIMING OF THE VFR TO MVFR CONDITIONS IS ALSO PROBLEMATIC. GUSTY S TO SE WINDS AT TIMES CAN BE EXPECTED AT MOST AIRFIELDS THRU SAT. THERE IS ALSO A POSSIBILITY OF THUNDERSTORMS OVER SWRN CA TONIGHT AND SAT. KLAX...LOW TO MODERATE CONFIDENCE IN THE 00Z TAF. ALTHO THERE IS GENERALLY HI CONFIDENCE IN LOW CLOUDS AND MVFR/VFR CIGS THRU THE PERIOD...THE TIMING OF THE FLIGHT CATS ARE PROBLEMATIC AS THESE CONDITIONS WILL BE INTERMITTENT ESPECIALLY TONIGHT AND AGAIN EARLY SAT EVENING. VFR CONDITIONS ARE EXPECTED SAT NIGHT AFT 03Z. THERE IS A POSSIBILITY OF THUNDERSTORMS NEAR THE AIRFIELD AT TIMES THRU SAT EVENING. KBUR...MODERATE CONFIDENCE OVERALL IN THE 06Z TAF. THERE IS GENERALLY HI CONFIDENCE IN LOW CLOUDS AND IFR/MVFR CIGS THRU MOST OF THE PERIOD...ALTHO THERE ARE TIMING ISSUES BETWEEN FLIGHT CATS. VFR CONDITIONS ARE EXPECTED TO DEVELOP AFT 03Z SAT EVENING. THERE IS A POSSIBILITY OF THUNDERSTORMS NEAR THE AIRFIELD AT TIMES THRU SAT. && .MARINE...28/200PM. A STRONG PACIFIC STORM SYSTEM WILL BRING DANGEROUS SEA CONDITIONS TO THE COASTAL WATERS AND HARBOR ENTRANCES OF SOUTHWEST CALIFORNIA TODAY THROUGH SATURDAY. MODERATE CONFIDENCE THAT REMAINING GUSTY WINDS WILL STAY UNDER GALE FORCE...EXCEPT FOR THE NORTHWEST PORTION OFF THE CENTRAL COAST TONIGHT...AND NEAR ANY STRONG THUNDERSTORMS. VERY UNSTABLE AIR EXPECTED TODAY...WITH SCATTERED THUNDERSTORMS AND SEVERE WEATHER POSSIBLE...AND COULD HAVE A REPEAT ON SATURDAY. STEEP SEAS WILL CONTINUE THROUGH MOST OF TONIGHT...THEN A LARGE LONG PERIOD WEST SWELL WILL BUILD IN ON SATURDAY. WATERS OFF THE CENTRAL COAST CAN EXPECT SEAS AROUND 20 FEET...AND BETWEEN 10 AND 15 FEET OVER THE INNER WATERS SOUTH OF POINT CONCEPTION. SO WHILE WINDS OVER THE INNER WATERS WILL GENERALLY WEAKEN BELOW SMALL CRAFT ADVISORY THRESHOLDS TONIGHT...THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH SATURDAY NIGHT DUE TO THIS LARGE SWELL. MODERATE CONFIDENCE IN BREAKING WAVES AROUND THE MORRO BAY AND VENTURA HARBOR ENTRANCES. && .LOX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING (SEE LAXWSWLOX). HIGH WIND WARNING (SEE LAXNPWLOX). FLASH FLOOD WATCH (SEE LAXFFALOX). FLOOD ADVISORY (SEE LAXFLSLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...MW/ASR AVIATION...SIRARD MARINE...KITTELL SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 28, 8:40 AM PST, 18 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 840 AM PST FRI FEB 28 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-011400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 840 AM PST FRI FEB 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. WFO LOX PLANS TO DISCONTINUE THIS PRODUCT IN 2014. PLEASE DIRECT ANY COMMENTS TO ERIC BOLDT AT 805-988-6623. .DAY ONE... TODAY AND TONIGHT A STRONG STORM SYSTEM WILL BRING HEAVY RAIN...HIGH ELEVATION SNOW...ISOLATED THUNDERSTORMS...AND GUSTY WINDS TO THE AREA THROUGH SATURDAY. HIGH SURF WILL DEVELOP TODAY ACROSS WEST FACING BEACHES. HIGHEST SURF WILL BE ACROSS THE CENTRAL COAST WITH HIGHEST SETS TO 13 FT...WHILE LOS ANGELES AND VENTURA COUNTY BEACHES EXPERIENCE SETS TO 8 FEET. EXPECT A HIGH RIP CURRENT RISK TO ACCOMPANY THE HIGH SURF. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * FLOOD ADVISORY.............SEE WGUS86 KLOX - FLSLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A STRONG STORM SYSTEM WILL BRING HEAVY RAIN...HIGH ELEVATION SNOW...ISOLATED THUNDERSTORMS...AND GUSTY WINDS TO THE AREA THROUGH SATURDAY. HIGH SURF WILL CONTINUE TO BUILD AND PEAK ON SATURDAY WITH THE CENTRAL COAST EXPECTED TO SEE 10 TO 15 FT SURF WITH LOCAL SETS TO 18 FT. HIGH SURF WILL CONTINUE THROUGH SUNDAY AFTERNOON. EXPECT SURF 6 TO 10 FEET WITH LOCAL SETS TO 12 FEET FOR VENTURA AND LOS ANGELES COUNTY WEST FACING BEACHES. A HIGH RIP CURRENT RISK WILL CONTINUE WITH THE HIGH SURF. THE THREAT OF WATERSPOUTS AND THUNDERSTORMS WILL ALSO CONTINUE THROUGH SATURDAY EVENING. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MW
In the hours before
Local storm report, Feb 28, 11:41 PM PST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1141 PM PST FRI FEB 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 3 ENE AZUSA 34.15N 117.86W
02/28/2014 LOS ANGELES CA BROADCAST MEDIA
FLASH FLOOD OCCURRED AT THE COLBY BURN AREA. 2 GARAGES
WERE DAMAGED ON EASLY CANYON IN GLENDORA.
&&
KAPLANLocal storm report, Feb 28, 11:52 PM PST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1152 PM PST FRI FEB 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG 1 S BURBANK 34.18N 118.32W
02/28/2014 LOS ANGELES CA BROADCAST MEDIA
LARGE TREE OVER 80 YEARS OLD FELL ON A HOME NEAR THE
INTERSECTION OF MAGNOLIA BLVD AND N.BEACHWOOD DR.
&&
KAPLANLocal storm report, Mar 1, 12:15 AM PST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1215 AM PST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 2 ESE GLENDALE 34.16N 118.22W
02/28/2014 LOS ANGELES CA BROADCAST MEDIA
DEBRIS FLOW FROM A SMALL BURN AREA IN THE FOOTHILLS NEAR
GLENDALE.
&&
KAPLANLocal storm report, Mar 1, 1:15 AM PST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
115 AM PST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM NON-TSTM WND GST 8 NNE MOUNT WILSON 34.33N 118.03W
02/28/2014 M91 MPH LOS ANGELES CA MESONET
CHILAO RAWS SITE RECORDED A GUST OF 91 MPH FROM THE SE.
ELEVATION AT 5450 FT.
0153 PM NON-TSTM WND GST 6 N ALTADENA 34.27N 118.15W
02/28/2014 M81 MPH LOS ANGELES CA MESONET
MILL CREEK RAWS SITE. WIND GUST OF 81 MPH OCCURRED FROM
THE SOUTH. ELEVATION IS 3000 FT.
0229 PM NON-TSTM WND GST 6 N GLENDALE 34.27N 118.24W
02/28/2014 M72 MPH LOS ANGELES CA MESONET
MT LUKENS WIND GAGE HAD A GUST OF 72 MPH FROM THE SOUTH.
THE ELEVATION IS 5070 FT
0554 AM NON-TSTM WND GST 3 SSW ACTON 34.45N 118.20W
02/28/2014 M71 MPH LOS ANGELES CA MESONET
ACTON RAWS SITE. A GUST OF 71 MPH OCCURRED FROM THE
SOUTH.
0555 AM NON-TSTM WND GST 4 NNE SAN FERNANDO 34.35N 118.42W
02/28/2014 M80 MPH LOS ANGELES CA MESONET
CAMP 9 RAWS SITE HAD A GUST OF 80 MPH FROM THE SOUTH.
ELEVATION IS 4000 FT.
&&
KAPLANLocal storm report, Mar 1, 1:36 AM PST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
136 AM PST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 AM NON-TSTM WND GST 6 SSW CASTAIC LAKE 34.57N 118.74W
02/28/2014 M59 MPH LOS ANGELES CA MESONET
WHITAKER PEAK RAWS SITE. A GUST OF 59 MPH FROM THE SOUTH.
ELEVATION IS AT 4120 FEET.
0355 PM NON-TSTM WND GST 5 S PALMDALE 34.54N 118.10W
02/28/2014 M63 MPH LOS ANGELES CA MESONET
LAKE PALMDALE RAWS SITE HAD A GUST OF 63 MPH FROM THE W.
ELEVATION IS 2980 FT.
&&
KAPLANLocal storm report, Mar 1, 1:45 AM PST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
145 AM PST SAT MAR 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM NON-TSTM WND GST 5 WNW CLAREMONT 34.16N 117.80W
02/28/2014 M58 MPH LOS ANGELES CA MESONET
JOHNSTONE PEAK HAD A GUST OF 58 MPH FROM THE SOUTH.
ELEVATION IS 3200 FT.
0254 PM NON-TSTM WND GST 6 N ALTADENA 34.27N 118.15W
02/28/2014 M58 MPH LOS ANGELES CA MESONET
CLEAR CREEK RAWS SITE. WIND GUST 58 MPH FROM THE SE.
ELEVATION IS AT 3000 FT.
&&
KAPLANThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:38 PM PST | Special Weather Statement | LOX | Los Angeles | 22 min |
| Feb 28, 6:57 PM PST | Special Marine Warning | LOX | 33 min | |
| Feb 28, 7:14 PM PST | Flash Flood Warning | LOX | Los Angeles | 91 min |
| Feb 28, 8:01 PM PST | Special Weather Statement | LOX | Ventura | 29 min |
| Feb 28, 11:13 PM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Mar 1, 3:15 AM PST | Severe Thunderstorm Warning | LOX | Los Angeles | 45 min |
| Mar 1, 4:25 AM PST | Special Marine Warning | LOX | 20 min | |
| Mar 1, 5:56 AM PST | Flash Flood Warning | LOX | Los Angeles | 2 hr |
| Mar 1, 6:35 AM PST | Special Marine Warning | LOX | 55 min | |
| Mar 1, 7:23 AM PST | Special Marine Warning | LOX | 37 min | |
| Mar 1, 7:51 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 6 hr |
| Mar 1, 8:05 AM PST | Special Marine Warning | LOX | 25 min | |
| Mar 1, 8:09 AM PST | Special Weather Statement | LOX | Orange | 51 min |
| Mar 1, 10:29 AM PST | Areal Flood Advisory | LOX | 6 hr | |
| Mar 1, 10:53 AM PST | Special Marine Warning | LOX | 37 min | |
| Mar 1, 11:53 AM PST | Areal Flood Advisory | LOX | 5 hr | |
| Mar 1, 2:08 PM PST | Areal Flood Advisory | LOX | Los Angeles | 4 hr |
| Mar 1, 2:27 PM PST | Flash Flood Warning | LOX | Los Angeles | 4 hr |
| Mar 1, 2:53 PM PST | Special Weather Statement | LOX | Los Angeles | 52 min |
| Mar 1, 3:24 PM PST | Special Marine Warning | LOX | 81 min | |
| Mar 1, 3:50 PM PST | Special Weather Statement | LOX | Los Angeles | 55 min |
Nearby
Tornado Warnings in California, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.